The Exponential-Logarithmic Equivalence Classes of Surreal Numbers


Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KUHLMANN, Salma, Mickaël MATUSINSKI, 2014. The Exponential-Logarithmic Equivalence Classes of Surreal Numbers. In: Order. 32(1), pp. 53-68. ISSN 0167-8094. eISSN 1572-9273

@article{Kuhlmann2014Expon-27594, title={The Exponential-Logarithmic Equivalence Classes of Surreal Numbers}, year={2014}, doi={10.1007/s11083-013-9315-3}, number={1}, volume={32}, issn={0167-8094}, journal={Order}, pages={53--68}, author={Kuhlmann, Salma and Matusinski, Mickaël} }

<rdf:RDF xmlns:rdf="" xmlns:bibo="" xmlns:dc="" xmlns:dcterms="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dc:contributor>Matusinski, Mickaël</dc:contributor> <dcterms:available rdf:datatype="">2014-04-15T14:01:53Z</dcterms:available> <dc:rights>deposit-license</dc:rights> <dc:date rdf:datatype="">2014-04-15T14:01:53Z</dc:date> <dcterms:bibliographicCitation>Order</dcterms:bibliographicCitation> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">In his monograph, H. Gonshor showed that Conway's real closed field of surreal numbers carries an exponential and logarithmic map. In this paper, we give a complete description of the exponential equivalence classes in the spirit of the additive and multiplicative equivalence classes. This description is made in terms of a recursive formula as well as a sign sequence formula for the family of representatives of minimal length of these exponential classes.</dcterms:abstract> <dc:creator>Matusinski, Mickaël</dc:creator> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:rights rdf:resource=""/> <dcterms:title>The Exponential-Logarithmic Equivalence Classes of Surreal Numbers</dcterms:title> <dcterms:issued>2014</dcterms:issued> <bibo:uri rdf:resource=""/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto